# SDR HNAA2025102700728

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: 3635001003
- Part serial: 01333A
- Condition: Abnormal
- Location: Zone 600
- Part time: 11,584 hours, 13,140 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVAL FLIGHT UNSATISFACTORY DUE TO "FLAP FAIL" EICAS MESSAGE DURING FINAL APPROACH WHEN TRANSITIONING FLAPS FROM 22 DEG TO 45 DEG. STUCK AT 36 DEG.    MX HEARD GRINDING NOISE FROM RH FTB AND FFS OUTBOARD OF FTB. R+R FTB IAW AMM 27-51-01
